# SDR VNAA2018022099902

- Difficulty date: February 20, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 32,750 hours, 31,877 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187613S
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE FUSELAGE SIDE FOUND 13EA ELONGATED HOLES IN THE LUGS AND A .065 DEEP X .1 WIDE X .375 LONG IN THE AFT LAND FROM THE HINGE PIN RETAINING PIN. REPLACED PIANO HINGE.
